Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I feel the veins of my stomach are stretching

i have a problem in my stomach,veins of stomach are stereching so the result is pain in lower stomach.if i put some heavy thing then pain increases.weins are stimbring automaticaly and eyes are also stimbring ,i felt lots of fatigue and mentaly stress as i am not able to concentrate on things.after that acidity also started in my stomach i am sufring from this problem for last six months.pls tel me the solution to this problem. Regards Davender Arora
Asked On : Mon, 26 Apr 2010
Answers:  2 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi Devender,
For the discomfort that you are having in the abdomen, you must consult a doctor and get a detailed examination done, including ultrasound scan and if indicated gastro-duodenoscopy to diagnose the cause of your abdominal discomfort. Once the cause is established correct treatment can be instituted.
Twitching in the abdominal muscle and eyes may be due to calcium deficiency. If that is the case you will require calcium supplement.
Wishing you all the best.
Answered: Sat, 5 Nov 2011
I find this answer helpful
  Anonymous's Response

Acidity is a problem which does disturb your life. Mental stress does make it worse. Hence for that you should get a good diet and exercise to ease the symptoms. 

Answered: Mon, 10 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor